Journal Article

Estimating vaccine coverage by using computer algebra

DORIS ALTMANN and KLAUS ALTMANN

in Mathematical Medicine and Biology: A Journal of the IMA

Published on behalf of Institute of Mathematics and its Applications

Volume 17, issue 2, pages 137-146
Published in print January 2000 | ISSN: 1477-8599
Published online January 2000 | e-ISSN: 1477-8602 | DOI: http://dx.doi.org/10.1093/imammb/17.2.137
Estimating vaccine coverage by using computer algebra

More Like This

Show all results sharing these subjects:

  • Applied Mathematics
  • Biomathematics and Statistics

GO

Show Summary Details

Preview

The approach of N Gay for estimating the coverage of a multivalent vaccine from antibody prevalence data in certain age cohorts is complemented by using computer aided elimination theory of variables. Hereby, Gay's usage of numerical approximation can be replaced by exact formulae which are surprisingly nice, too.

Keywords: multivalent vaccine; coverage rate; antibody prevalence; hyperdeterminants

Journal Article.  0 words. 

Subjects: Applied Mathematics ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.